Please use this identifier to cite or link to this item: http://hdl.handle.net/1/547
Title: Unique Fixed Point Theorem for Weakly Inward Contractions and Fixed Point Curve in 2-Banach Space
Authors: RIYAS, P
RAVINDRAN, KT
Keywords: 2-normed space
2-Banach Space
fixed point
weakly inward contraction
fixed point curve
Issue Date: 30-Mar-2015
Publisher: Chitkara University Publications
Abstract: In this paper, we prove unique fixed point theorem for weakly inward contractions on 2-Banach space and introduce the concept of fixed point curve in 2-Banach space. 2010 AMS Classication: 41A65, 46B20,47H10, 54H25.
URI: http://dspace.chitkara.edu.in/xmlui/handle/1/547
http://hdl.handle.net/1/547
ISSN: Print 2278-9561
Online 2278-957X
Appears in Collections:MJIS Volume 3 Number 2 (March - 2015)

Files in This Item:
File Description SizeFormat 
32015_MJIS_Riyas.pdf214.54 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.